# SDR CA991209059

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Indicator
- Component: 1003810061
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT WAS ON APPROACH WHEN AFTER SELECTING GEAR DOWN , THE LEFT MAIN GEAR DOWN AND LOCKED INDICATION LIGHT FAILED TO ILLUMINATE.  THE GEAR WAS CYCLED SEVERAL TIMES, BUT DID NOT HELP.  THE GEAR INTRANSIT LIGHTS WERE EXTINGUISHED AFTER THE COMPLETION OF EACH ATTEMPT.  A MANUAL GEAR EXTENSION WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED A BROKEN WIRE AT THE DOWN LIMIT SWITCH.  DURING TROUBLESHOOTING, THE BROKEN WIRE WAS MOMENTARILY CONNECTED TO THE SWITCH AND THE GEAR DOWN AND LOCKED INDICATION LIGHT ILLUMINATED.  THE SWITCH WAS REPLACED.
